Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Irregular breast growth after chemotherapy for cancer

Hello I m a 14 year old cancer survivor of 6 years and as an effect of the chemotheropy, my breast did not grow evenly and instead into a cone like shape. I m really self-conscience about the way they are shaped and I ve researched all of the possible results of plastic surgery and still want to go through with the sergery. Numerous doctors have told me that my breast will not naturally grow anymore. So either i want the sergery or some type of mrdicine that could cause them to begin to grow again. Can you please help me
Asked On : Tue, 24 Apr 2012
Answers:  2 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
chemotherapy at early age(6 years back at age of 6 years) leads to ovarian failure.
i should suggest you to have S.LH/S. FSH/S. Progesterone/S Estrogen level estimation.
this ovarian failure leads to inadequate development of breast.
i suggest you to meet endocrinologist doctor for hormonal management.
Answered: Wed, 25 Apr 2012
I find this answer helpful
Oncologist Dr. Jawahar Ticku's  Response
You did not tell us what type of cancer you were suffering from.
Using estrogens will possibly enhance your breast shape but it is a severe contraindications if you suffered from breast cancer. Breast implant is the only way to shape your breasts. Consult a Plastic surgeon.
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor